RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2009, Issue 4, Pages 3–6 (Mi vuu33)  

This article is cited in 11 scientific papers (total in 11 papers)

MATHEMATICS

About some points of Bell's compactification of countable discrete space

E. S. Bastrykov

Udmurt State University

Abstract: The theorem is proved which gives equivalent definitions of some limits of convergent sequence in Bell's compactification of countable discrete space.

Keywords: topology, general topology, discrete spaces, compactification, remainder.

Full text: PDF file (144 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 515.12
MSC: 54D35, 54D80, 54-06
Received: 13.10.2009

Citation: E. S. Bastrykov, “About some points of Bell's compactification of countable discrete space”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2009, no. 4, 3–6

Citation in format AMSBIB
\Bibitem{Bas09}
\by E.~S.~Bastrykov
\paper About some points of Bell's compactification of countable discrete space
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2009
\issue 4
\pages 3--6
\mathnet{http://mi.mathnet.ru/vuu33}


Linking options:
  • http://mi.mathnet.ru/eng/vuu33
  • http://mi.mathnet.ru/eng/vuu/y2009/i4/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Gryzlov, E. S. Bastrykov, R. A. Golovastov, “O tochkakh odnogo bikompaktnogo rasshireniya $N$”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2010, no. 3, 10–17  mathnet
    2. A. G. Chentsov, “Filtry i ultrafiltry v konstruktsiyakh mnozhestv prityazheniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 1, 113–142  mathnet
    3. E. S. Bastrykov, “O zamykaniyakh schetnykh podmnozhestv $BN$”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 3, 15–20  mathnet
    4. A. A. Gryzlov, E. S. Bastrykov, “O zamykaniyakh schetnykh mnozhestv v prostranstve Stouna odnoi bulevoi algebry”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2011, no. 3, 37–42  mathnet
    5. A. A. Gryzlov, E. S. Bastrykov, “Nekotorye tsentrirovannye sistemy mnozhestv i opredelyaemye imi tochki”, Tr. IMM UrO RAN, 17, no. 4, 2011, 76–82  mathnet  elib
    6. A. G. Chentsov, “Ob odnom primere predstavleniya prostranstva ultrafiltrov algebry mnozhestv”, Tr. IMM UrO RAN, 17, no. 4, 2011, 293–311  mathnet  elib
    7. R. A. Golovastov, “O prostranstve Stouna odnoi bulevoi algebry”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 3, 19–24  mathnet
    8. A. G. Chentsov, “Preobrazovaniya ultrafiltrov i ikh primenenie v konstruktsiyakh mnozhestv prityazheniya”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 3, 85–102  mathnet
    9. A. G. Chentsov, “Ob odnom primere postroeniya mnozhestv prityazheniya s ispolzovaniem prostranstva Stouna”, Vestn. Udmurtsk. un-ta. Matem. Mekh. Kompyut. nauki, 2012, no. 4, 108–124  mathnet
    10. E. S. Bastrykov, “Klassy tochek kompaktifikatsii diskretnykh prostranstv”, Izv. IMI UdGU, 2013, no. 1(41), 47–77  mathnet
    11. R. A. Golovastov, “Prostranstva Stouna nekotorykh bulevykh algebr”, Izv. IMI UdGU, 2015, no. 1(45), 3–36  mathnet  elib
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:104
    Full text:17
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019